Pacific Journal of Mathematics

Founded in 1951 by

E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)

Top downloads over the last seven days

A lattice-theoretical fixpoint theorem and its applications.Alfred TarskiVolume 5, Number 2 (1955)
The theory of almost periodic functions in constructive mathematics.James BromVolume 70, Number 1 (1977)
On general minimax theorems.Maurice SionVolume 8, Number 1 (1958)
Some spectral properties of positive linear operators.Helmut SchaeferVolume 10, Number 3 (1960)
Some generalizations of Carlitz's theorem.H. M. SrivastavaVolume 85, Number 2 (1979)
  • ISSN: 0030-8730 (print)
  • Publisher: Pacific Journal of Mathematics, A Non-profit Corporation
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1951 -- 1996
  • Access: All content is open
  • Euclid URL: http://projecteuclid.org/pjm